# SDR SWAA2023110703903

- Difficulty date: September 24, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED AROUND FASTENER HOLE @ LBL 13 BETWEEN STA 344 AND STA 360 MKD DOT<[01] INSTALLED ONE INTERCOSTAL AT FORWARD CABIN WET AREA FLOOR SUPPORT AT LBL 13 BETWEEN STA. 344 AND STA. 360 AS PER BOEING 737-700 SRM 51-40-02-OG-0;[02] VERIFIED AND INSPECTED STEP #1. INTERCOSTAL INSTALLED AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP.;[03] THIS STEP IS NOT RII. STEP WRITTEN IN ERROR.
